# SDR SWIA202158691

- Difficulty date: May 20, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON L/H WING I/B FLAP LOWER SKIN O/B OF FLS120.200      (C-CHECK RO 6/04/2021)    EVALUATED DENT ON L/H WING I/B FLAP LOWER SKIN TO BE OUT OF LIMITS REF CRJ 700 SRM 57-52-01-101-001-A01. REMOVED 2 EA O/B HINGE ARM FAIRING ATTACH BRACKETS REF CRJ 700 SRM 51-42-22-001-001-A01. REMOVED L/H O/B FLAP HINGE ARM REF CRJ 700 AMM 57-52-27-000-803-A01. DETACHED L/H WING I/B FLAP LOWER SKIN FROM FS112.00 TO O/B EDGE REF CRJ 700 SRM 51-42-10-001-001-A01. CUT OUT DAMAGED ARE OF L/H WING I/B FLAP LOWER SKIN AROUND FS120.20 REF CRJ 700 SRM 57-52-01-201-001-A01. C/W NDT INSPECTION REF CRJ 700 NDTM 51-20-006-250-A01. NO DEFECTS NOTED. FABRICATED REPAIR DOUBLER AND FILLERS REF CRJ 700 SRM 57-52-01-201-001-A01. INSTALLED REPAIR PARTS IN L/H WING I/B FLAP LOWER SKIN AROUNF FS120.00 REF CRJ 700 SRM 57-52-01-201-001-A01. RESTORED FINISH REF CRJ 700 SRM 51-25-01-001-001-A01. REINSTALLED L/H FLAP HINGE ARM REF CRJ 700 AMM 57-52-27-400-803-A01. REINSTALLED 2 EA O/B HINGE ARM FAIRING ATTACK BRACKETS REF CRJ 700 SRM 51-42-22-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
